Statistical Inference for Stochastic Processes
An International Journal devoted to Time Series Analysis and the Statistics of Continuous Time Processes and Dynamical Systems
Statistical Inference for Stochastic Processes is an international journal publishing articles on parametric and nonparametric inference for discrete- and continuous-time stochastic processes, and their applications to biology, chemistry, physics, finance, economics, and other sciences.
Marie du Roy de Chaumaray (February 2017)
Simon Holbach (January 2017)
- Journal Title
- Statistical Inference for Stochastic Processes
- Volume 1 / 1998 - Volume 19 / 2016
- Print ISSN
- Online ISSN
- Springer Netherlands
- Additional Links
To view the rest of this content please follow the download PDF link above.